MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD BBL¿ BIO-BAG¿ ENVIRONMENTAL CHAMBER TYPE CFJ; GAS-GENERATING DEVICE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD BBL¿ BIO-BAG¿ ENVIRONMENTAL CHAMBER TYPE CFJ; GAS-GENERATING DEVICE
Catalog Number 261212
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: investigation summary: after reviewing the dhr no internal rejects related to broken/damaged was found during manufacturing process.A complaint history check was performed, and this is the 1st complaint reported for the injury (broken / damaged) on lot number 7156506 and is the 1st complaint received with this type of defect on the last 12 months related to catalog 261212.Investigation conclusion: due to no samples to evaluate were received it was not possible to determinate if the product manufacture could contribute to the reported failure.However based on the product design is very unlikely to have this kind of situations since the ampoule in the generator needs to perforate the following components (tube, sleeve, label & anaerobic bag) before injury to the customers.Root cause description: based on the nature of the reported defect without sample and/or any picture of the failed product the probable root cause could not be determinate.
 
Event or Problem Description
It was reported that while using a bd bbl¿ bio-bag¿ environmental chamber type cfj a lab assistant was cut through their glove attempting to crush the glass ampoule.The lab assistant received medical intervention at an emergency room following the incident.
 
Event or Problem Description
It was reported that while using a bd bbl bio-bag environmental chamber type cfj a lab assistant was cut through their glove attempting to crush the glass ampoule.The lab assistant received medical intervention at an emergency room following the incident.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: required intervention.Device single use?: no.Device returned to manufacture: no.

Brand Name
BD BBL¿ BIO-BAG¿ ENVIRONMENTAL CHAMBER TYPE CFJ
Common Device Name
GAS-GENERATING DEVICE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key7679811
Report Number9610847-2018-00222
Device Sequence Number1370150
Product Code KZJ
UDI-Device Identifier00382902612124
UDI-Public00382902612124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2018
Device Catalogue Number261212
Device Lot Number7156506
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;